Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


On maximal finite irreducible subgroups of $ {\rm GL}(n, {\bf Z})$. I. The five and seven dimensional cases

Authors: Wilhelm Plesken and Michael Pohst
Journal: Math. Comp. 31 (1977), 536-551
MSC: Primary 20G05
MathSciNet review: 0444789
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: General methods for the determination of maximal finite absolutely irreducible subgroups of $ GL(n,{\mathbf{Z}})$ are described. For $ n = 5,7$ all these groups are computed up to Z-equivalence.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 20G05

Retrieve articles in all journals with MSC: 20G05

Additional Information

PII: S 0025-5718(1977)0444789-X
Keywords: Integral matrix groups
Article copyright: © Copyright 1977 American Mathematical Society